I am a 40 year old female. I started having alot of problems with fatique about 3-4 years ago. After a spinal surgery for scoliosis in 2005 I started to experience extreme fatique, I felt like alll I wanted to do was just sleep all day. Shortly after I started to experience weight gain and a disconnection for all the things I used to love to do. I started to notice my eyes and face were getting swollen and swollen lymph nodes under my neck would contatntly stay swollen. A chronic sinus problem started with constant sinus drainage down the back of my throat that anti-biotics wont make go away. More symptoms have popped up since including, swollen hands, stiff joints and pain in anles, knees, elbows, and wrists, headaches, High Bloood Pressure, and problems sleeping and moving my bowels, confusion, disoriontation and memory loss, muscle weakness in both legs & chills and sweats with no fever.
I have been to every Doctor & E.R. and everybody says the same thing.. "All your blood work is normal" we do not know what is wrong. This is so frustrating.
I have been told this is depression and put on several differnt anti-deppresants with no change. Blood Pressure medications seem to make me more fatiqued. Allery meds with no change. You name it and I have probaby tried a different medication for every symptom. My thyroid tests all came back fine. I have been to many different type of Doctors that have no answers and I am starting to lose all faith in the medical world.
I have gone from a woman who cared about her looks and was pretty active doing Interior Decorating and Volunteer Work at a local animal shelter to a woman who stays home all day every day in bed with barely enough energy to take a shower.
If anybody has experienced any of these symptoms and has found a diagnosis please give me some input and point me in the direction of a doctor who might be able to help me. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?